MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR
Model Number ALTAALL1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during this target market release (tmr), with a patient in bypass (non pulsatile mode), with this alta hemosphere monitor, the cerebral adaptative index (cai) value in tile was high since it was not updated with the 20-second mean arterial pressure (map) or live absolute map on the arterial waveform as intended.The live map value was correctly displayed on the monitor.There was no alarm nor error message displayed.This problem was not experienced when patient was not on bypass (pulsatile mode).There was no allegation of patient injury.There device was not available for evaluation.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the serial number involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Investigation identified that this issue was caused by a software defect in the skynet main gui (v2.0.5) software which is part of alta 2.0 monitor.Product risk assessment was initiated.

Brand Name
HEMOSPHERE ALTA ADVANCED
Common Device Name
ALTA MONITOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20650772
Report Number2015691-2024-08511
Device Sequence Number3162920
Product Code DQK
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Device Lot Number19Y0000207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown